# SDR AALA202204202126

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737
- Aircraft serial: 31129
- Aircraft time: 31,686 hours, 13,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTENDANT OUTBOARD FLASHLIGHT INOPERATIVE. REPLACED BATTERY PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
